# SDR AMW1061104009

- Difficulty date: November 10, 2006
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- Aircraft time: 22,479 hours, 32,142 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rivet
- Condition: Sheared
- Location: Spar Cap
- Part time: 22,479 hours, 32,142 cycles
- Component: Spar Cap
- Component part number: 1181100133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEARED RIVETS ON LT WING AFT SPAR, FORWARD + AFT FLANGE AT W.S. 115.5 AND STRETCHED RIVETS ON BOTH FORWARD AND AFT FLANGE FROM WS 115 TO 123.5. FOUND DURING SERVICE BULLETIN: 57-3815.  RIVETS REMOVED, EDDY CURRENT PERFORMED. HOLES REAMED AND LOCK FASTENERS INSTALLED IN ACCORDANCE WITH RAYTHEON FIELD REPAIR FR-CO-01452.
